How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Health
Satisfied Customers: 10338
Experience:  14 years as clinician in the field of Family Practice
13781349
Type Your Health Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I had symptoms that could be related to as much sugar I ate

Customer Question

I had symptoms that could be related to as much sugar I ate over the weekend. I felt week, a little cold feeling, with a mild headache. It last 1-2 days. On the last day, I decided to take Nyquil to help with falling to sleep. Well. I sweated so much, I woke up drench like I just played an hour of basketball. I changed my clothes, went back to bed, and it happened again. I feel fine today
JA: Thanks. Can you give me any more details about your issue?
Customer: Sat and Sunday I ate really unhealthy. A lot of sugar foods and drink. Mid-day on Monday I started to feel aches in my legs....by the afternoon I felt aches and cold...by night I had the aches, cold feeling, and a headache. I also had diarrhea. Tuesday I felt better, but the aches were still there. By Tuesday night I felt much better, but decided to take Nyquil to fall help with sleep. I woke up twice last night with my clothes all wet. I feel fine today. Not sure the reason. I keep going back to all the sugar I ate on sat and sun and maybe I was having a sugar hangover or withdrawal or something. My blood pressure is a little high the last time I had tht checked, so I don't know if that has something to do with it
JA: OK got it. Last thing — Health Professionals generally expect a deposit of about $32 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 9 months ago.
Category: Health
Expert:  Anthony Bray, MD replied 9 months ago.
Hello!I don't think that your symptoms had anything to do with your diet....What you describe >>diarrhea>> aches >>night sweats >> headaches These sound that you have probably been fighting a viral infection / a gastroenteritis most likely >> more than 80 percent are viral..If you have ongoing diarrhea then I would try Pepto Bismol 1 dose after each loose stool up to 7 doses per day up to 5 days..If you should develop bloody diarrhea or high fever ( 102 or higher ) or severe abdominal pain then seek medical attention..Rest / bland and light diet / push fluids and electrolytes / Gatorade -- soups -crackers -etcI hope that this information is helpful for you Let me know if I may be of further help If my answers have been helpful and to your satisfaction then please remember to leave positive feedback Thank you and Best Regards,Anthony Bray MD